Online Pharmacy - Paydens Pharmacy Numark
Online Pharmacy Account
Online Pharmacy Basket
Online Pharmacy Help
\\ Home \ Numark \ Numark Ibuprofen Tablets 200mg BP 24tablets
See Also: \\ Home \ Medicines \ Pain Relief Tablets & Capsules
Numark Ibuprofen Tablets 200mg BP

Numark Ibuprofen Tablets 200mg BP

Classification:

Size: 24 tablets

For effective relief from the pain of non-serious arthritic conditions, rheumatic and muscular pain, backache, neuralgia, migraine, headache, toothache, period pains and for the symptoms of cold and flu.

Contains sucrose.

Dosage/Directions:
For oral use: Adults, the elderly and children over 12 years: Unless otherwise directed by a doctor, 1 or 2 tablets to be taken up to three times a day, either with or after food.
The dose should not be repeated more frequently than every 4 hours and not more than 6 tablets should be taken in any 24 hour period.
Do not give to children under 12 years except on the advice of a doctor.
If symptoms persist, consult your doctor.

Warnings:
Do not exceed the stated dose.

Do not use: If you have ever had a stomach ulcer.
If you are allergic to ibuprofen, any of the ingredients or aspirin.

Consult your doctor before taking if: You suffer from asthma.
You are allergic to or taking any other painkiller or regular medication.
You are pregnant.

Keep out of the reach of children.

Legal:
Can only be sold at a Payden's Pharmacist's discretion.
Please fill in the PHARMACY CUSTOMER QUESTIONNAIRE shown on your basket.

Unfortunately, next day delivery is unavailable for this product.
Please note that you must be available to sign for this delivery.

Price:  0.97   (Price includes VAT charged at 20%)

\\ Home \ Numark \ Numark Ibuprofen Tablets 200mg BP 24tablets
See Also: \\ Home \ Medicines \ Pain Relief Tablets & Capsules
What is this?
MHRA Online Pharmacy Logo
As Seen On TV
More Pharmacy Offers ...


Home | Baby | Beauty | Childrens Medicines | Common Complaints | Complementary Medicine | Equipment & Monitors | Family Planning | Feminine Care | First Aid | Foot Care | Gifts | Hair Care | Holiday Health | Household Accessories | Incontinence | Medicines | Mobility Assistance | Numark | Oral Care | Personal Care | Pet Health | Photo & Batteries | Skin Care | Stop Smoking | Vitamins & Supplements | Weight Loss | Departments A to Z | Top Brands A to Z | Site Map

alli | Beechams | Benadryl | Bronnley | Canesten | Clairol | Clarityn | Elastoplast | Fortisip | Garnier | Gaviscon | Nicorette | Nicotinell | Niquitin | Nivea | Nurofen | Roger & Gallet | Tommee Tippee | Schwarzkopf | Wella | Zirtek

Paydens Online Pharmacy accepts the following payment cards:

Online Pharmacy Customer Service: 01303 277590

www.PaydensPharmacy.co.uk
© 2005 Paydens Limited.